Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Had sex and took nensovit. What could be the reason for delay in periods?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
doctoer I had sex my girl friend. she got period October 4th. Next Period date is 28th Otober. she is not yet perio. she took Mensovit tablet before 3 days two by two three times. till period not yet come. what shall we do?
Posted Wed, 27 Nov 2013 in Menstruation and Miscarriage
 
 
Answered by Dr. Shanthi.E 9 minutes later
Brief Answer: wait and watch until 10th November 2013 Detailed Answer: Hello, I have read your query with diligence. I would suggest your girlfriend to wait until 10th of November 2013 to get her periods. If she does not get her periods by this time, please ask her to do a Urine pregnancy test at home to rule out pregnancy. Mensovit tablet does not help in any way to get her periods. Medically, there is no point in taking this medicine. I suggest she stops taking this. Hope it is clear to you. Let me know if you have more queries. Regards,
Above answer was peer-reviewed by
 
Follow-up: Had sex and took nensovit. What could be the reason for delay in periods? 10 minutes later
She is tensed & worried that she may be conceived?
 
 
Answered by Dr. Shanthi.E 2 hours later
Brief Answer: In either case she has to wait Detailed Answer: Hi, If you have had unprotected sexual intercourse, then the chances of pregnancy are high. In either case, she has to wait until 10th November. If she is tensed and worried, she can do the urine pregnancy test right away as well, and repeat again after 3 days. Regards,
Above answer was peer-reviewed by
 
Follow-up: Had sex and took nensovit. What could be the reason for delay in periods? 19 hours later
Docter, we had unprotected IC only. suppose if there is a chance of pregnancy, is there any way to abort the child by Tablets?
 
 
Answered by Dr. Shanthi.E 38 minutes later
Brief Answer: yes, there are ways to abort Detailed Answer: Hi, In early pregnancy, termination of pregnancy or abortion can be done by using tablets like Misoprostol and Mifeprestone. However, these are prescription drugs, and can be prescribed by a doctor after examining your girlfriend and confirming the pregnancy. Please wait until the time I suggested to proceed further. Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor